# SDR REXA2018081530699

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 28,659 hours, 27,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-21. OPS CHECKED GOOD.
